Method of moments for exit probabilities of Gaussian vector processes from a large regionстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 21 мая 2019 г.

Работа с статьей


[1] Kleban A. O., Piterbarg V. I. Method of moments for exit probabilities of gaussian vector processes from a large region // Theory of Probability and its Applications. — 2019. — Vol. 63, no. 4. — P. 545–555. Asymptotic behavior of the exit probability from homothetically unboundedly expanding region is evaluated for twice continuously differentiable stationary Gaussian vector processes. The evaluation is based on the Rice’s method, that is, on studying point processes of exit times from the region, with subsequent application of the Laplace asymptotic method. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть